# SDR P5CA9701526

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B10047370
- Condition: Corroded
- Location: Bs 520-580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION UPPER DECK BS 520 TO 580 LBL 45 TIE DOWN TRACK.  REPLACED PER BOEING SRM 53-10-05 FIG 6.
